Search the Community
Showing results for tags 'libido'.
Hello friends, I am a 33-year old soul from Canada. I am biologically male and identify socially as such. English is my native language, though I have near-native fluency in French and some Spanish. A little over a year ago, I had posted a little bit about myself, including my horrific experience on Risperidone and other neuroleptics and the hellish place that I was at back then. It is with irrepressible elation, then, that I would like to tell you all what is now my wonderful story: Currently, I am nearly six months free of the scourge of Risperidone and other anti-psychotics
RegainingTheEdge posted a topic in Events, actions, controversiesI'm working on a book on antidepressants and intimacy - Regaining The Edge. We all know that antidepressants can blunt emotions and cause physical side effects, many of which interfere with intimate relationships directly (sexual side effects) and indirectly (e.g.., weight gain, nausea, diarrhoea, etc...). I want to fill the book with people's stories, the wisdom of experience. I am interested in strategies that worked to manage these side effects (and why and how they worked), as well as highlighting the daily struggle that many of us being treated for depression and other mental ills fac
I'm 32 with no prior history of mental health problems. I had a manic and psychotic episode in late May of 2015 after to weeks of starting CPAP therapy for severe sleep apnea. I take a cab to my hometown and admit myself to the hospital because I'm freaked out by my behaviour and my feelings, and after being evaluated I'm given seroquel (25 mg 2x day) and risperidone (2 mg before bed) and end up staying at the psychiatric ward for 5 weeks. After leaving the hospital, I suddenly have no libido and significant fogginess and anhedonia. I get off seroquel and get prescribed lithium (450 mg initial